MathSciNet Relay Station
MathSciNet bibliographic data
MR3175794 60H10 (35B65 35D35 35R60 60J60)
Fedrizzi, E.; Flandoli, F. Hölder flow and differentiability for SDEs with nonregular drift. Stoch. Anal. Appl. 31 (2013), no. 4, 708–736.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement